MathSciNet Relay Station
MathSciNet bibliographic data
MR1141118 (93c:33003) 33C20
Srivastava, H. M. A simple algorithm for the evaluation of a class of generalized hypergeometric series. Stud. Appl. Math. 86 (1992), no. 1, 79–86.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement